# SDR QR9R2023030600001

- Difficulty date: March 6, 2023
- Submitted: March 6, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723249695
- Aircraft time: 3,542 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601
- Part serial: NA
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING A TURN-AROUND INSPECTION, CO-PILOT SEAT HEADREST WAS FOUND TO BE BROKEN. REMOVED AND REPLACED HEADREST ASSEMBLY IAW 25-10-17.
